|NASH & Hep c
Jun 17, 2007
My recent biopsy showed stage 3(teetering on 4) I have just started treatment with Ribo & Peg-intron. I am about 50 lbs overweight. My physcian felt it was neccesary to start tx right away. I am wondering does NASH ever go away. I am trying to watch my carbs and eat more healthy. Should I be getting Blood glucose tests in addition to CBC weekly. Both parents are Type 2 diabetics. My mom's Dr. said her liver enzymes are fine. Just wondered how I developed NASH.My liver biosy from 2002 never mentioned fatty liver?
Response from Dr. McGovern
Several comments: 1. I agree with your physician about treating your hepatitis C soon. 2. You probably have NASH from being overweight. 3. I would encourage you to keep on your healthy diet and also to exercise to lose weight. Weight watchers may be helpful. 4. Yes the liver can significantly improve over years. 5. I would monitor your blood glucose every three months off treatment and monthly on treatment since you are at high risk. Cutting down your weight will lower your risk. 6. Your last biopsy was five years ago and may have also missed the area of fat.
very high alt and hiv meds
HIV+ HBV+, tenofovir+interferon?
- Do Blisters Mean I Have Hiv?
- Is Burning Penis A Symptom Of Ars?
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- White Discharge After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.